# SDR AALA2020090869023

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 23,723 hours, 9,840 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT LAVATORY SMOKE INDICATION LIGHT ILLUMINATED FOR APPROXIMATELY 30 SECONDS; LAVATORY WAS OCCUPIED, BUT NO SMOKE SMELL. ACCOMPLISHED LAVATORY SMOKE DETECTOR SELF-TEST IAW AMM 26-14-00, OPS CHECK GOOD.
